Kloosterman-Fourier inversion for symmetric matrices
Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 3, p. 331-348

We formulate a Kloosterman transform on the space of generalized Kloosterman integrals on symmetric matrices, and obtain an inversion formula. The formula is a step towards a fundamental lemma of the Jacquet type. At the same time it hints towards a conjectural relative trace formula identity, associated with the metaplectic correspondence.

Nous définissons une transformation de Kloosterman sur l'espace des intégrales de Kloosterman généralisées sur les matrices symétriques et nous obtenons une formule d'inversion. Cette formule est une étape vers un lemme fondamental de type de Jacquet. En même temps, elle indique une identité conjecturale de la formule des traces relative associée à la correspondance métaplectique.

DOI : https://doi.org/10.24033/bsmf.2489
Classification:  11F70,  11L05
Keywords: Kloosterman integrals, Kloosterman transform, Jacquet's relative trace formula
@article{BSMF_2005__133_3_331_0,
     author = {Offen, Omer},
     title = {Kloosterman-Fourier inversion for symmetric matrices},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {133},
     number = {3},
     year = {2005},
     pages = {331-348},
     doi = {10.24033/bsmf.2489},
     zbl = {1095.11029},
     mrnumber = {2169821},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2005__133_3_331_0}
}
Offen, Omer. Kloosterman-Fourier inversion for symmetric matrices. Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 3, pp. 331-348. doi : 10.24033/bsmf.2489. http://www.numdam.org/item/BSMF_2005__133_3_331_0/

[1] Y. Flicker & D. Kazhdan - « Metaplectic correspondence », 64 (1986), p. 53-110. | Numdam | MR 876160 | Zbl 0616.10024

[2] H. Jacquet - « Facteurs de transfert pour les intégrales de Kloosterman », 336 (2003), no. 2, p. 121-124. | MR 1969564 | Zbl 1116.11308

[3] -, « Smooth transfer of Kloosterman integrals », 120 (2003), no. 1, p. 121-152. | MR 2010736 | Zbl 1060.11032

[4] -, « Kloosterman identities over a quadratic extension », Ann. Math. (2) 160 (2004), no. 2, p. 755-779. | MR 2123938 | Zbl 1071.11026

[5] D. Kazhdan & S. Patterson - « Metaplectic forms », 59 (1982), p. 35-142. | Numdam | MR 743816 | Zbl 0559.10026

[6] Z. Mao - « A fundamental lemma for metaplectic correspondence », 496 (1998), p. 107-129. | MR 1605813 | Zbl 0890.11019

[7] A. Weil - « Sur certains groupes d'opérateurs unitaires », 111 (1964), p. 143-211. | MR 165033 | Zbl 0203.03305